# SDR AALA201803199014

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 10,165 hours, 3,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DOOR 4L EMERGENCY EXIT LIGHT COVER DAMAGED. REPLACED 4L EMERGENCY EXIT LIGHT COVER. OPERATIONS CHECKS NORMAL.
